# SDR DALA12015123210

- Difficulty date: November 24, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 68,007 hours, 30,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT UTILITY AREA FLOOR SUPPORT BTW FR 64 -65 Y1292 UPPER FLANGE HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00.  ORIG MAT. .080"  DAMAGE DIM. L=1.300" W=.810" D=.035".  FOUND TO BE OUT OF LIMITS IAW TRM 53-41-15.  REPLACED Y1292 FLOOR SUPPORT IAW SRM 51-42-11.
